# SDR FDEA201206162251

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,303 hours, 39,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Cracked
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOCK RELEASE LATCH WAS EXTREMELY HARD TO LIFT UP IN ORDER CLOSE DOOR. ON BLOCK IN RELEASE  LATCH APPEARS TO BE JAMMED IN UP POSITION WHICH WILL NOT LOCK DOOR OPEN.   INSPECTED & FOUND DOOR HOLD OPEN LOCK ASSY COLLAR  CRACKED.   R & R L1 DOOR HOLD-OPEN COLLAR IAW MM 52-11-08-8, OPS CHECKED GOOD. REINSTALLED 221AL AND SEALED IAW SMP.  ACFT OK FOR SERVICE.
